# SDR ASAA2014112609779

- Difficulty date: November 26, 2014
- Submitted: December 2, 2014
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 17,862 hours, 5,436 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FIRST START AT FL 360 = FAULT LIGHT ILLUMINATED, EXTINGUISHED IN 30 SECONDS.  SECOND START AT FL 360, FAULT LIGHT ILLUMINATED, EXTINGUISHED  IN 5 + MINUTES.  ACFT GROUNDED.  FAULT HISTORY LOGGED MAINT MESSAGE 49-31016 OVERTEMP SHUTDOWN 2 CYCLES.  COMPLETED FIM TASK 49-30, TASK 803.  NO DEFECTS NOTED, NO FAULTS CURRENT STATUS.  APU STARTS AND OPS CHECKED NORMAL AT GATE.
